Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 68, NWS Charleston, SC

June 22, 2019Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2019, 6:19 PM EDT for Charleston County, South Carolina. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 6:19 PM EDT (22:19 UTC)
Expired
Jun 22, 2019, 7:15 PM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:42 PM EDTTSTM WND DMG1 Ene James Island, SCSCHP REPORTED A TREE DOWN ON FORT JOHNSON RD.
Jun 22, 6:47 PM EDTMARINE TSTM WIND 441 E Sullivans Island, SCSULLIVANS ISLAND WXFLOW GUSTED TO 44 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS52 KCHS 222219
SVRCHS
SCC019-222315-
/O.NEW.KCHS.SV.W.0068.190622T2219Z-190622T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
619 PM EDT Sat Jun 22 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...

* Until 715 PM EDT.

* At 619 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles west of Charleston to 21 miles south of
  Fort Sumter, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter,
  Hollywood, Isle Of Palms, Folly Beach and Ravenel.

This warning includes I-526 near mile marker 11.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3273 7985 3266 7986 3259 7997 3256 8007
      3279 8019 3281 7971
TIME...MOT...LOC 2219Z 271DEG 51KT 3273 8010 3244 7995 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
861 
WWUS52 KCHS 222230
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
630 PM EDT Sat Jun 22 2019

SCC019-222315-
/O.CON.KCHS.SV.W.0068.000000T0000Z-190622T2315Z/
Charleston SC-
630 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CHARLESTON COUNTY...

At 629 PM EDT, severe thunderstorms were located along a line
extending from near Charleston to 10 miles southwest of Fort Sumter,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 627 PM, a wind gust to 61 mph was 
recorded by an automated weather sensor on the Folly Beach Pier.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter,
Hollywood, Isle Of Palms, Folly Beach and Ravenel.

This warning includes I-526 near mile marker 11.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3273 7985 3266 7986 3259 7997 3256 8007
      3279 8019 3281 7971
TIME...MOT...LOC 2229Z 244DEG 35KT 3280 8000 3261 7997 

HAIL...<.75IN
WIND...60MPH
 
$$
280 
WWUS52 KCHS 222238
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
638 PM EDT Sat Jun 22 2019

SCC019-222315-
/O.CON.KCHS.SV.W.0068.000000T0000Z-190622T2315Z/
Charleston SC-
638 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CHARLESTON COUNTY...

At 637 PM EDT, severe thunderstorms were located along a line
extending from Charleston to 7 miles south of Fort Sumter, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 632 PM, a wind gust to 64 mph was 
         recorded by an automated weather sensor on the Folly Pier.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter, Isle Of
Palms, Folly Beach, Sullivan's Island and Kiawah Island.

This warning includes I-526 near mile marker 11.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3273 7985 3266 7986 3266 7987 3259 7998
      3256 8007 3280 8005 3281 7971
TIME...MOT...LOC 2237Z 245DEG 31KT 3280 7996 3263 7991 

HAIL...<.75IN
WIND...60MPH
 
$$
295 
WWUS52 KCHS 222309
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
709 PM EDT Sat Jun 22 2019

SCC019-222318-
/O.EXP.KCHS.SV.W.0068.000000T0000Z-190622T2315Z/
Charleston SC-
709 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY WILL EXPIRE
AT 715 PM EDT...
        
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However, 
locally heavy rain is still possible with these thunderstorms.

LAT...LON 3273 7985 3266 7986 3266 7987 3259 7998
      3256 8007 3280 8005 3281 7971
TIME...MOT...LOC 2308Z 271DEG 51KT 3279 7945 3262 7940 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 22, 3:54 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
354 PM EDT Sat Jun 22 2019

.SYNOPSIS...
A stationary front will remain across the region through this
weekend. High pressure is expected to build over the Southeast
early next week. A cold front is forecast to slowly move across
the Coastal Plain Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 350 PM: Latest visible satellite indicated deep
convection developing over SE GA with very limited cumulus
developing over the SC Lowcountry. Recent sfc observations
indicate that temperatures generally ranged in the mid 90s
across the region, with dewpoints in the mid to upper 70s common
across SE GA and the southern portions of the SC Lowcountry.
Recent SPC mesoscale analysis indicated that most of the SC
counties remained under 25-75 J/kg of CIN. Near term guidance
shows the llvl CIN eroding over the next 1 to 2 hours.
Thunderstorms, severe thunderstorms, across SE GA will continue
to develop into this evening given CAPE in excess of 5000 J/kg
and DCAPE greater than 1000 J/kg. The arrival of outflows and
increase destabilization should result in rapid develop across
the SC Lowcountry later this afternoon. Severe thunderstorms,
capable of damaging wind gusts and hail, should continue over
the region through 9 PM, highlighted with Severe Thunderstorm
Watch 424. In addition, a Heat Advisory will remain in effect
until 6 PM, cooled by thunderstorm cold pools. Scattered to
isolated thunderstorms are forecast to continue across the
region tonight. Low temperatures should range in the low to mid
70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
The active northwest flow convective pattern will likely persist
through Sunday evening as a series of shortwaves drop southeast
through the area. The warmest temps will be across southeast GA
and far southern SC where the combination of low/mid 70s
dewpoints will produce robust instability. Model soundings
indicate potentially less mid-level dry air than Saturday but
there will still be the potential for some severe thunderstorms.
The best chance will be across southeast GA where the greatest
instability exists but with the stronger shortwave energy moving
out of SC we could also see some strong/severe storms moving
through southern SC at some point Sunday. Also, heat index
values could top 105F for a few hours along the GA coast.

Considerable mid-level subsidence is anticipated on Monday as
the shortwave ridge axis shifts overhead and spreads widespread
NVA over the area. We maintained a slight chance for showers and
tstms mainly to account for possible sea breeze convection in
the afternoon. Highs in the mid to upper 90s and moderate
dewpoints could produce 105-108F heat indices along a corridor
near the coast in SC/GA where the afternoon dewpoints are less
likely to mix out.

Slightly better convective coverage is anticipated on Tuesday
as the upper ridge begins to break down. Another hot day is in
store with highs in the mid to upper 90s and heat indices
100-105F.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A stationary front or weak inland trough will prevail across the
Southeast. This will bring our area the typical afternoon/evening
showers and thunderstorms. Based on the latest information, it
appears that the greatest risk for thunderstorms will occur
between 21Z to 1Z, greater chance at KSAV. Until then,
expecting gusty WNW winds from late morning through this
afternoon.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The primary concern will be the timing and placement of
afternoon and evening thunderstorms. Based on the latest
satellite trends and CAMs, it appears that KSAV will see a TSRA
with gusty winds by 20Z. KCHS should see the greatest coverage
between 22Z and 2Z, highlighted with a TEMPO. The convection is
expected to push over the Atlantic by mid-evening. A second
round of thunderstorms could approach KCHS during the mid to
late evening, however, the passage of the activity is less
certain. I will keep VCSH in the TAFs through the rest of the
evening.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms.

&&

.MARINE...
A stationary front will remain over the marine zones through
tonight. Thunderstorms sourced over land will push east across the
adjacent waters tonight, likely producing gusty winds, hail, and
cloud-to-water lightning. Between the storms, winds will favor a SW
direction between 10 to 15 kts. Wave heights are forecast to range
between 2-3 feet.

A stationary front draped over the waters will dissipate by
Monday as Atlantic high pressure rebuilds. Another front will
approach the waters mid to late next week. Winds/seas will
remain below advisory thresholds during the period.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ099>101-
     114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ042>044-
     047>052.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...JRL
LONG TERM...
AVIATION...JRL/NED
MARINE...JRL/NED
Hazardous weather outlook, Jun 22, 6:05 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
605 PM EDT Sat Jun 22 2019

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-232215-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
605 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: Scattered thunderstorms will develop over the
region Sunday afternoon and evening. A few of these thunderstorms
may produce damaging wind gusts and hail.

Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around
105 degrees across southeast South Carolina and southeast Georgia
Sunday, Monday, and Tuesday. Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-232215-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
605 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jun 22, 5:28 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Charleston SC
528 PM EDT Sat Jun 22 2019

SCZ043-222200-
Inland Colleton-
528 PM EDT Sat Jun 22 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY...

At 527 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Ulmer to 6 miles
east of Islandton, and moving northeast at 25 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Walterboro, Colleton, Cottageville, Smoaks, Lodge, Williams, Round O
and Ruffin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3317 8076 3307 8062 3306 8060 3294 8042
      3286 8084 3303 8107 3310 8095 3310 8093
      3306 8090 3309 8088 3313 8089 3318 8079
TIME...MOT...LOC 2127Z 241DEG 21KT 3311 8120 3288 8083
Local storm report, Jun 22, 5:30 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     MARINE TSTM WIND FRIPP ISLAND            32.31N  80.49W
06/22/2019  M40 MPH          BEAUFORT           SC   MESONET

&&

EVENT NUMBER CHS1900679

NED
Local storm report, Jun 22, 5:31 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
531 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     1 ENE POCOTALIGO        32.64N  80.85W
06/22/2019                   BEAUFORT           SC   911 CALL CENTER

            A 911 CENTER REPORTED A TREE DOWN ON CASTLE HALL RD AND
            HWY 17. TIME IS ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1900680

RAD
Local storm report, Jun 22, 5:36 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
536 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     2 SSE HENDERSONVILLE    32.77N  80.71W
06/22/2019                   COLLETON           SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
            HENDERSONVILLE HIGHWAY AND RITTER ROAD. TIME ESTIMATED
            FROM RADAR DATA.

&&

EVENT NUMBER CHS1900681

NED
Special weather statement, Jun 22, 6:01 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
601 PM EDT Sat Jun 22 2019

SCZ050-222230-
Charleston-
601 PM EDT Sat Jun 22 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...

At 601 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Seabrook Island, or 11 miles northeast of
Edisto Beach, moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Folly Beach, Seabrook Island, Kiawah Island and Rockville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3267 7986 3259 7997 3252 8015 3252 8017
      3253 8021 3251 8024 3262 8027 3272 7985
TIME...MOT...LOC 2201Z 268DEG 22KT 3257 8016
Local storm report, Jun 22, 6:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
609 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     MARINE TSTM WIND 1 ESE KIAWAH ISLAND     32.60N  80.07W
06/22/2019  M44 MPH          CHARLESTON         SC   MESONET

            KIAWAH ISLAND MESONET GUSTED TO 44 MPH.

&&

EVENT NUMBER CHS1900682

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:51 AM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton54 min
Jun 22, 5:11 AM EDTSevere Thunderstorm WarningCHSBerkeley64 min
Jun 22, 5:40 AM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Hampton, Jasper65 min
Jun 22, 6:03 AM EDTSpecial Marine WarningCHS87 min
Jun 22, 6:09 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Jasper66 min
Jun 22, 7:30 AM EDTSpecial Marine WarningCHS60 min
Jun 22, 3:40 PM EDTSpecial Marine WarningCHS95 min
Jun 22, 3:59 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 4:12 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Hampton, Jasper63 min
Jun 22, 4:32 PM EDTSpecial Weather StatementCHSAllendale28 min
Jun 22, 4:44 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton49 min
Jun 22, 4:51 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Jasper54 min
Jun 22, 4:55 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 5:04 PM EDTSpecial Marine WarningCHS104 min
Jun 22, 5:15 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper27 min
Jun 22, 5:28 PM EDTSpecial Weather StatementCHSColleton32 min
Jun 22, 5:31 PM EDTAreal Flood AdvisoryCHSBeaufort, Charleston, Colleton59 min
Jun 22, 5:31 PM EDTSpecial Marine WarningCHS119 min
Jun 22, 5:40 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton65 min
Jun 22, 6:01 PM EDTSpecial Weather StatementCHSCharleston29 min
Jun 22, 6:04 PM EDTSpecial Marine WarningCHS65 min
Jun 22, 6:20 PM EDTSpecial Marine WarningCHS115 min
Jun 22, 6:25 PM EDTSpecial Weather StatementCHSBerkeley35 min
Jun 22, 6:44 PM EDTSevere Thunderstorm WarningCHSBerkeley61 min
Jun 22, 7:24 PM EDTSpecial Weather StatementCHSBerkeley36 min
Jun 22, 7:57 PM EDTSpecial Weather StatementCHSGeorgetown33 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.